# SDR MALA954637

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735112
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT OUTBOARD WING SKIN TO NACELLE ATTACH ANGLE WAS FOUND TO BE CRACKED AT THE ELEVENTH RIVET.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE IAW ARP 54-20-9101, REVISION B.  (M)
